# SDR AT0000069

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO COMPARTMENT DOOR JAMB FORWARD LOWER CORNER HAS A .375 CRACK ON OUTER SKIN.  CUT OUT CRACK, FABRICATED 2 REPAIR DOUBLERS.  TREATED PRIMED AND INSTALLED REPAIR DOUBLERS IAW DC9 SRM 51-10-03 AND EO 95310-29-E1410.
